I have been on Viibryd for 2 plus years - nearly three I guess. With doctors agreement, decided to stop the Viibryd because I didn't feel like it was working. I tapered down from 40mg by taking 20mg for 7-days then 10mg for 7-days. My last dose was Saturday. Whoa Nelly! It took me a while to figure it out because that is how much it has affected my cognitive functioning. I can't get a sentence out that makes much sense, even having trouble finding a word and when I do find it, I appear to slur it. Started yesterday with itching/burning all over. Itchy and tingly lips, eyes, nose, scalp and ears. Insomnia. Feeling like I am about to crawl out of my skin.Tinnitis in ears that pound with my heart beat, heart palpitations. Hyper sensitive to noise and light. I feel like I am moving in slow motion. VERY thankful that I was able to stay home today. I could not be functioning in the real world right now. I am hopeful that this is the wort of it and things will get better from here.
No responses have yet been posted. Add your response to this question.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2012 • 19 answers
Posted 25 Oct 2012 • 3 answers
Posted 15 Mar 2013 • 2 answers
Posted 29 May 2013 • 5 answers
Posted 23 May 2014 • 1 answer